# SDR CALA2025013002135

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,866 hours, 10,563 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE COVER BRACKET HAS NO TENSION DOOR 1 RIGHT SLIDE COVER BRACKET TENSION OKAY REF AMM 25-00-00.
